# SDR CALA2018121402566

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 78,849 hours, 16,917 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE LITE CAME ON GOING INTO LIH FOLLOWED QRH AND DI VERT TO HNL RAN FLAPS SLATS SEVERAL TIMES ON GRND CKS GOOD PERFORMED FSEU BITE NO PRESENT LEG FAULTS AND NO FAULT HISTORY A/C IS OK FOR SERVICE
